# SDR FDEA202202220374

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON RUDDER TRAILING   EDGE APEX AREA LOCATED BTW T/E SCREW LINE NO.21 AND NO.22 FASTENER COUNTED FROM   LOWER SIDE.  AFTER ASSESSMENT, FOUND THE CONNECTION DOUBLER ON RUDDER T/E SCREW LINE BTW   NO.20 AND NO.21 FASTENER COUNTED FROM LWR SIDE IS NOT A APEX REPAIR, THIS   CONNECTION DOUBLER IS INSTALLED BY MANUFACTURER PER AIRBUS DWG A55471508.  SO, NO SDR NEEDED TO TRACK THE PRODUCTION DOUBLER.
